# SDR DL764080520

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 27,142 hours, 8,251 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 561701281
- Part serial: A05007151
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ARCING IN RT FWD WINDSHIELD.  REMOVED AND REPLACED RT FORWARD WINDSHIELD PER MM.
